# SDR DALA12001833101

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 35,448 hours, 18,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING OUT AT SEATS 13A AND 19A.  FOUND HARNESS LOOSE AND SEATS 13A AND 19A.  CONNECTED WIRE HARNESS AND SECURED.  EMERGENCY LIGHTS OPS CHECKED GOOD.  OK FOR SERVICE.
